Discussions By Condition: Gastrointestinal conditions

Too much fiber causing problems?

Posted In: Gastrointestinal conditions 0 Replies
  • Posted By: Wubbie
  • February 23, 2007
  • 11:43 PM

Hello everyone,
I just saw my doctor today and was asking about my stomach aches. I usually get them 4 times a week, not daily, last night had one, and this afternoon. It is usually just in front, right at my belly button. The last couple weeks, I have been eating the Fiber 1 Cereal for breakfast. It has about 9 grams of fiber per serving, but I have not increased fiber in other areas. The stomach aches last for hours and I am doubled over in pain. I have only tried Tums or Imoudium (sp?) AD. Neither help. People tell me its not gallstones since its not on my side, but what else could it be? I know I should have about 25 grams of fiber a day, and I get probably almost this much, not much over and I Have read that upwards to 40 grams you would feel it. So what else can this be? I guess I will try going off Fiber 1 cereal and see what happens, although I am sure the symptoms will continue because they were there before I was on the cereal and stuff. I hate it when doctors do not listen!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?